Works matching DE "ABELIAN functions"
Results: 491
Reformulating Arrow’s Conditions in Terms of Cardinal Pairwise Comparison Matrices Defined Over a General Framework.
- Published in:
- Group Decision & Negotiation, 2018, v. 27, n. 1, p. 107, doi. 10.1007/s10726-017-9552-8
- By:
- Publication type:
- Article
The Elementary Abelian Conductor.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 4, p. 564, doi. 10.1007/s10958-015-2513-3
- By:
- Publication type:
- Article
On non-Abelian Leibniz cohomology.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 4, p. 481, doi. 10.1007/s10958-013-1593-1
- By:
- Publication type:
- Article
On the embedding problem for number fields in the case of an elementary Abellan kernel.
- Published in:
- Journal of Mathematical Sciences, 2010, v. 171, n. 3, p. 421, doi. 10.1007/s10958-010-0146-0
- By:
- Publication type:
- Article
Generic Theories for Series of Finite Abelian Groups.
- Published in:
- Algebra & Logic, 2015, v. 53, n. 6, p. 471, doi. 10.1007/s10469-015-9309-x
- By:
- Publication type:
- Article
Orthogonally additive bijections are additive.
- Published in:
- Aequationes Mathematicae, 2015, v. 89, n. 2, p. 297, doi. 10.1007/s00010-013-0242-6
- By:
- Publication type:
- Article
Modified Stückelberg Formalism: Free Massive Abelian 2-Form Theory in 4D.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 4, p. 191, doi. 10.3390/universe9040191
- By:
- Publication type:
- Article
Topological Gauge Actions on the Lattice as Overlap Fermion Determinants.
- Published in:
- Universe (2218-1997), 2022, v. 8, n. 6, p. N.PAG, doi. 10.3390/universe8060332
- By:
- Publication type:
- Article
GROUP PARTITIONS VIA COMMUTATIVITY.
- Published in:
- International Electronic Journal of Algebra, 2019, v. 25, p. 224, doi. 10.24330/ieja.504159
- By:
- Publication type:
- Article
ODs-CHARACTERIZATION OF SOME LOW-DIMENSIONAL FINITE CLASSICAL GROUPS.
- Published in:
- International Electronic Journal of Algebra, 2018, v. 24, p. 73, doi. 10.24330/ieja.440221
- By:
- Publication type:
- Article
A NOTE ON THE DEPTH OF A SOURCE ALGEBRA OVER ITS DEFECT GROUP.
- Published in:
- International Electronic Journal of Algebra, 2018, v. 24, p. 68, doi. 10.24330/ieja.440216
- By:
- Publication type:
- Article
Examples of genuine QM abelian surfaces which are modular.
- Published in:
- Research in Number Theory, 2019, v. 5, n. 1, p. 1, doi. 10.1007/s40993-018-0150-x
- By:
- Publication type:
- Article
Visibility of 4-covers of elliptic curves.
- Published in:
- Research in Number Theory, 2018, v. 4, n. 1, p. 0, doi. 10.1007/s40993-018-0106-1
- By:
- Publication type:
- Article
On Kleinian mock modular forms.
- Published in:
- Research in the Mathematical Sciences, 2024, v. 11, n. 1, p. 1, doi. 10.1007/s40687-023-00410-1
- By:
- Publication type:
- Article
Experimental realization of non-Abelian permutations in a three-state non-Hermitian system.
- Published in:
- National Science Review, 2022, v. 9, n. 11, p. 1, doi. 10.1093/nsr/nwac010
- By:
- Publication type:
- Article
A correspondence between maximal abelian sub-algebras and linear logic fragments.
- Published in:
- Mathematical Structures in Computer Science, 2018, v. 28, n. 1, p. 77, doi. 10.1017/S0960129516000062
- By:
- Publication type:
- Article
Some reasons for generalising domain theory.
- Published in:
- Mathematical Structures in Computer Science, 2010, v. 20, n. 2, p. 239, doi. 10.1017/S0960129509990375
- By:
- Publication type:
- Article
Stability of 2nd conjugate Banach algebras.
- Published in:
- Arabian Journal of Mathematics, 2018, v. 7, n. 3, p. 183, doi. 10.1007/s40065-018-0198-4
- By:
- Publication type:
- Article
The General Non-Abelian Kuramoto Model on the 3-sphere.
- Published in:
- Networks & Heterogeneous Media, 2020, v. 15, n. 1, p. 111, doi. 10.3934/nhm.2020005
- By:
- Publication type:
- Article
Towards Thompson's conjecture for alternating and symmetric groups.
- Published in:
- Journal of Group Theory, 2016, v. 19, n. 2, p. 331, doi. 10.1515/jgth-2015-0043
- By:
- Publication type:
- Article
ABELIAN DIFFERENCE SETS AS LATTICE COVERINGS AND LATTICE TILINGS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2022, v. 106, n. 2, p. 177, doi. 10.1017/S0004972721001271
- By:
- Publication type:
- Article
NORMAL BASES FOR MODULAR FUNCTION FIELDS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 95, n. 3, p. 384, doi. 10.1017/S0004972716001362
- By:
- Publication type:
- Article
FINITE GROUPS WHOSE NONCENTRAL COMMUTING ELEMENTS HAVE CENTRALIZERS OF EQUAL SIZE.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 82, n. 2, p. 293, doi. 10.1017/S0004972710000298
- By:
- Publication type:
- Article
Non-Abelian Fractional Supersymmetry in Two Dimensions.
- Published in:
- Modern Physics Letters A, 2000, v. 15, n. 29, p. 1801, doi. 10.1142/S0217732300002097
- By:
- Publication type:
- Article
Zero Modes in Finite Range Magnetic Fields.
- Published in:
- Modern Physics Letters A, 2000, v. 15, n. 25, p. 1577, doi. 10.1142/S0217732300001948
- By:
- Publication type:
- Article
Quantum Magnetic Vortices at Finite Temperature in (3+1)-D.
- Published in:
- Modern Physics Letters A, 2000, v. 15, n. 11/12, p. 731, doi. 10.1142/S0217732300000712
- By:
- Publication type:
- Article
Interacting Six-Dimensional Topological Field Theories.
- Published in:
- Modern Physics Letters A, 2000, v. 15, n. 11/12, p. 791, doi. 10.1142/S0217732300000773
- By:
- Publication type:
- Article
Generalized Abelian Coset Conformal Field Theories.
- Published in:
- Modern Physics Letters A, 2000, v. 15, n. 11/12, p. 809, doi. 10.1142/S0217732300000797
- By:
- Publication type:
- Article
ON REAL INTRINSIC WALL CROSSINGS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2011, v. 26, n. 30/31, p. 5171, doi. 10.1142/S0217751X11054917
- By:
- Publication type:
- Article
METASTABLE VACUA IN DEFORMED ${\mathcal N} = 2$ SUPERSYMMETRIC MODELS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2011, v. 26, n. 5, p. 849, doi. 10.1142/S0217751X11051512
- By:
- Publication type:
- Article
THE MANY FACES OF THE HETEROTIC VORTEX.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2010, v. 25, n. 2/3, p. 258, doi. 10.1142/S0217751X10048585
- By:
- Publication type:
- Article
RADIATIVE CORRECTIONS IN VECTOR-TENSOR MODELS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2010, v. 25, n. 1, p. 163, doi. 10.1142/S0217751X10047804
- By:
- Publication type:
- Article
TOTAL SPACE OF ABELIAN GERBES.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2009, v. 24, n. 15, p. 2877, doi. 10.1142/S0217751X09046229
- By:
- Publication type:
- Article
Chapter 9 Meson Spectroscopy.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2009, v. 24, p. 173, doi. 10.1142/S0217751X09046515
- By:
- Publication type:
- Article
AN EQUIVALENCE OF TWO MASS GENERATION MECHANISMS FOR GAUGE FIELDS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2008, v. 23, n. 13, p. 1973, doi. 10.1142/S0217751X08039803
- By:
- Publication type:
- Article
A U(3)<sub>C</sub> × U(3)<sub>L</sub> × U(3)<sub>R</sub> GAUGE SYMMETRY FROM INTERSECTING D-BRANES.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2008, v. 23, n. 13, p. 2055, doi. 10.1142/S0217751X0804055X
- By:
- Publication type:
- Article
THE ELEMENTARY EXCITATIONS OF THE BCS MODEL IN THE CANONICAL ENSEMBLE.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2004, v. 19, p. 381, doi. 10.1142/S0217751X04020531
- By:
- Publication type:
- Article
BAXTER EQUATIONS AND DEFORMATION OF ABELIAN DIFFERENTIALS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2004, v. 19, p. 396, doi. 10.1142/S0217751X04020543
- By:
- Publication type:
- Article
BRST–ANTI-BRST SYMMETRIC CONVERSION OF SECOND-CLASS CONSTRAINTS.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2003, v. 18, n. 24, p. 4485, doi. 10.1142/S0217751X03015726
- By:
- Publication type:
- Article
Lagrangian and Hamiltonian Formulations of Higher Order Chern–Simons Theories.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2003, v. 18, n. 9, p. 1613, doi. 10.1142/S0217751X03013594
- By:
- Publication type:
- Article
FORWARD INTEGRALS AND AN ITÔ FORMULA FOR FRACTIONAL BROWNIAN MOTION.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2008, v. 11, n. 2, p. 157, doi. 10.1142/S0219025708003105
- By:
- Publication type:
- Article
Probing Fractionalized Charges.
- Published in:
- Advances in High Energy Physics, 2013, p. 1, doi. 10.1155/2013/498068
- By:
- Publication type:
- Article
On weakly circularly minimal groups.
- Published in:
- Mathematical Logic Quarterly, 2015, v. 61, n. 1/2, p. 82, doi. 10.1002/malq.201300076
- By:
- Publication type:
- Article
Supersymmetric form of the string action in the presence of the gauge field.
- Published in:
- Canadian Journal of Physics, 2009, v. 87, n. 6, p. 695, doi. 10.1139/P08-125
- By:
- Publication type:
- Article
Automatic Abelian Complexities of Parikh-Collinear Fixed Points.
- Published in:
- Theory of Computing Systems, 2024, v. 68, n. 6, p. 1622, doi. 10.1007/s00224-024-10197-5
- By:
- Publication type:
- Article
Weak Abelian Periodicity of Infinite Words.
- Published in:
- Theory of Computing Systems, 2016, v. 59, n. 2, p. 161, doi. 10.1007/s00224-015-9629-1
- By:
- Publication type:
- Article
Positive toric fibrations.
- Published in:
- Journal of the London Mathematical Society, 2009, v. 79, n. 2, p. 294, doi. 10.1112/jlms/jdn072
- By:
- Publication type:
- Article
Factorial states, upper multiplicity and norms of elementary operators.
- Published in:
- Journal of the London Mathematical Society, 2008, v. 78, n. 3, p. 707, doi. 10.1112/jlms/jdn051
- By:
- Publication type:
- Article
Vortices as Degenerate Metrics.
- Published in:
- Letters in Mathematical Physics, 2014, v. 104, n. 6, p. 731, doi. 10.1007/s11005-014-0683-4
- By:
- Publication type:
- Article
Abelian Quiver Invariants and Marginal Wall-Crossing.
- Published in:
- Letters in Mathematical Physics, 2014, v. 104, n. 5, p. 495, doi. 10.1007/s11005-013-0671-0
- By:
- Publication type:
- Article